# SDR 07FDEA00589

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 80,201 hours, 33,026 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR CONDITIONING COMPT CRACK 1" LONG ON INTERNAL VERTICAL BULKHEAD AT STA 495 Z= -58.  REMOVED PORTION OF BROKEN WEB, AND REPAIRED IAW SRM 53-40-00 VOL 1 FIG 34.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I035881/N00881 AND IAW SRM 53-40-00 VOL 1.
